# SDR AALA201809209010

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 23,996 hours, 2,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE. REPLACED THE POWER SUPPLY M33412 IAW AMM 33-51-06.  SIGN OPS OK.  AIRCRAFT OK FOR SERVICE.
